# SDR GXP2003F00000

- Difficulty date: May 5, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N174GA
- Make and model: Amd FALCON
- Aircraft serial: 27
- Engine: Ge CF700*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO AIRPORT, AFTER TAKEOFF LANDING GEAR DOOR WILL NOT CLOSE AFTER GEARS WERE RETRACTED.  CLEANED ALL LANDING GEAR UPLOCK SWITCHES, 3G SWITCH AND RESEATED 6G RELAY.  OPS CHECKED LANDING GEAR WITH HYD MULE.  NO DEFECTS NOTED OPS CHECKED GOOD.
